Follow
Paul Baginski
Title
Cited by
Cited by
Year
On the delta set of a singular arithmetical congruence monoid
P Baginski, ST Chapman, GJ Schaeffer
Journal de théorie des nombres de Bordeaux 20 (1), 45-59, 2008
302008
On the delta set and catenary degree of Krull monoids with infinite cyclic divisor class group
P Baginski, ST Chapman, R Rodriguez, GJ Schaeffer, Y She
Journal of Pure and Applied Algebra 214 (8), 1334-1339, 2010
272010
Factorizations of algebraic integers, block monoids, and additive number theory
P Baginski, ST Chapman
The American Mathematical Monthly 118 (10), 901-920, 2011
262011
Arithmetic congruence monoids: a survey
P Baginski, S Chapman
Combinatorial and Additive Number Theory: CANT 2011 and 2012, 15-38, 2014
192014
Elastic properties and prime elements
P Baginski, ST Chapman, C Crutchfield, KG Kennedy, M Wright
Results in Mathematics 49, 187-200, 2006
192006
DEFINABLE ENVELOPES OF NILPOTENT SUBGROUPS OF GROUPS WITH CHAIN CONDITIONS ON CENTRALIZERS
T ALTINEL, P BAGINSKI
162011
Products of two atoms in Krull monoids and arithmetical characterizations of class groups
P Baginski, A Geroldinger, DJ Grynkiewicz, A Philipp
European Journal of Combinatorics 34 (8), 1244-1268, 2013
132013
On cross numbers of minimal zero sequences in certain cyclic groups
P Baginski, ST Chapman, K Mcdonald, L Pudwell
Ars Combinatoria 70, 47-60, 2004
122004
Asymptotic elasticity in atomic monoids
P Baginski, ST Chapman, MT Holden, TA Moore
Semigroup Forum 72, 134-142, 2006
112006
A new characterization of half-factorial Krull monoids
P Baginski, R Kravitz
Journal of Algebra and Its Applications 9 (05), 825-837, 2010
82010
On the asymptotic behavior of unions of sets of lengths in atomic monoids
P Baginski, ST Chapman, N Hine, J Paixão
Involve, to appear, 2008
72008
Factorizations of Algebraic Integers
P Baginski, ST Chapman
Block Monoids, and Additive Number Theory, Mathematical Association of …, 2011
52011
A generalization of a Ramsey‐type theorem on hypermatchings
P Baginski
Journal of Graph Theory 50 (2), 142-149, 2005
52005
The strong Davenport constant and the Olson constant
P Baginski
Preprint, 2005
42005
Stable [aleph] 0-categorical Algebraic Structures
P Baginski
University of California, Berkeley, 2009
32009
Finding Elements With Given Factorization Lengths and Multiplicities
P Baginski, R Rodriguez, GJ Schaeffer, Y She
The American Mathematical Monthly 123 (9), 849-870, 2016
12016
The jet space proof of the Mordell-Lang conjecture in characteristic zero
P Baginski
12003
Elementary Theory of Groups and Group Rings, and Related Topics: Proceedings of the Conference Held at Fairfield University and at the Graduate Center, CUNY, November 1-2, 2018
P Baginski, B Fine, A Moldenhauer, G Rosenberger, V Shpilrain
Walter de Gruyter GmbH & Co KG, 2020
2020
ELEMENTARY THEORY OF GROUP RINGS AND RELATED TOPICS
P BAGINSKI, B FINE, A MOLDENHAUER, G ROSENBERG, V SHPILRAIN
2020
Nonunique Factorization in the Ring of Integer-Valued Polynomials
P Baginski
2019
The system can't perform the operation now. Try again later.
Articles 1–20